Journal of Astronautics ›› 2012, Vol. 33 ›› Issue (12): 1762-1767.doi: 10.3873/j.issn.1000-1328.2012.12.008

Previous Articles     Next Articles

An Improved Bandwidth Allocation Algorithm in Wireless Networks

ZHANG Wen bo, TAN Xiao bo   

  1. 1. School of Information Science and Engineering, Shenyang Ligong University, Shenyang 110159, China; 2. School of Information Science and Engineering, Northeastern University, Shenyang 110004, China
  • Received:2012-03-02 Revised:2012-07-12 Online:2012-12-15 Published:2012-12-18

Abstract: In order to allocate the bandwidth to satisfy consumer’s requirement dynamically and equitably in a wireless communication network, an improved bandwidth allocation algorithm based on the typical token bucket is proposed. In this algorithm the token buckets are divided into virtual sub token buckets corresponding to the number of the consumers. Furthermore, the leaky buckets are added behind the token bucket to reallocate the bandwidth occupied by consumers. The consumer priority and weight are also set. The simulation results show that the improved algorithm can effectively enhance the throughput of wireless communication network. Not only the common consumers can equitably achieve the bandwidthresource, but also the special requirement of the important consumers can be satisfied.

Key words: Satellite networks, Resource management, Bandwidth allocation, Token bucket, Leaky bucket

CLC Number: